# SDR A6WA200640113

- Difficulty date: March 22, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 640 FRAME DOUBLER IS CRACKED AT STRINGER 10R APPROX 1.0 INCH LONG.  CORRECTIVE ACTION IN PROGRESS.  (K)
